3 doctors weighed in:
After taking loratadine and application of dermersone cream for mild eczema, red itchy spots appeared on my arms, legs, shoulders and back. After scratching, some of the spots burst and pus leaked out. Is this a side effect of the medicine or drug allergy
3 doctors weighed in

Dr. Paul Williams
Internal Medicine - Allergy & Immunology
2 doctors agree
In brief: Possible infection
This sound more like a secondary infection of your eczema rather than a side effect of the medication.
See your doctor.

In brief: Possible infection
This sound more like a secondary infection of your eczema rather than a side effect of the medication.
See your doctor.
Dr. Paul Williams
Dr. Paul Williams
Thank
Dr. Alan Ali
Psychiatry
In brief: Allergy
Could be either. Sounds like dermatitis.
Consult dermatologist and hold off on meds. Until seen.

In brief: Allergy
Could be either. Sounds like dermatitis.
Consult dermatologist and hold off on meds. Until seen.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors